# SDR N6WA2024121507

- Difficulty date: December 14, 2024
- Submitted: December 15, 2024
- Operation: Air carrier
- Aircraft: N559GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10073
- Aircraft time: 43,863 hours, 33,219 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334253
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SEAT RAIL FS581-677 CORRODED. REPLACED RH FLOOR RAIL FS581-677 IAW CRJ AMM 53-00-049
